DavesFunStuff MegaBirthdays Contact Hide My IP Amazon Instant Video Donate Cash Webhosting Electronics



You are at the section Uncle Ray's Saturday Morning Cartoon Schedules

1973

Schedule 1973-74:

CBS: fall (Times ET/PT)
8am - The Flintstones Comedy Show (essentially Pebbles and Bamm Bamm reruns)
8:30 - Bailey's Comets
9am - The Scooby Doo Movies
10am - My Favorite Martians
10:30 - Jeannie
11am - Speed Buggy
11:30 - Josie and The Pussycats in Outer Space
12:00 - Everything's Archie
12:30 - Fat Albert and The Cosby Kids
1pm - The CBS Children's Film Festival (60 minutes)

CBS: (Sunday AM)
9am - The Amazing Chan and the Chan Clan
9:30 - Help! It's the Hair Bear Bunch

CBS: midseason
8am - Help! It's the Hair Bear Bunch! (midseason)
8:30 - Sabrina, the Teenage Witch (midseason)
9am - The Scooby Doo Movies
10am - My Favorite Martians
10:30 - Jeannie
11am - Speed Buggy
11:30 - Josie and The Pussycats in Outer Space
12:00 - Everything's Archie
12:30 - Fat Albert and The Cosby Kids
1pm - The CBS Children's Film Festival (60 minutes)

CBS: (Sunday AM midseason)
9am - The Amazing Chan and the Chan Clan
9:30 - Bailey's Comets

CBS: (Sunday AM) - from July 28, 1974 listing
9am - Bailey's Comets
9:30 - The Amazing Chan and the Chan Clan

ABC: (West/Central, subtract one hour)
8am - Bugs Bunny
8:30 - Yogi's Gang
9am - Super Friends
10am - Lassie's Rescue Rangers
10:30 - Goober and The Ghost Chasers
11am - The Brady Kids
11:30 - Mission: Magic
12pm - The New Saturday Superstar Movie
12pm - American Bandstand (30 min version)
       (if College Football begins at 12:30pm ET, 11:30am CT,
       pre-empts Saturday Superstar Movie)
1pm - American Bandstand


Note: for Western affiliates, when a College Football game airs
from 10:30-2pm, the shows that are scheduled to run from
10:30-12:30 ET are fed from 2-4pm. Not all Western stations aired
the delayed shows. 

ABC: (West when College Football single header airs that day)
7am - Bugs Bunny
7:30 - Yogi's Gang
8am - Super Friends
9am - Lassie's Rescue Rangers
9:30 - Goober and The Ghost Chasers
10am - The Brady Kids
10:30 - College Football single game
2pm - Mission: Magic
2:30pm - The New Saturday Superstar Movie
3:30pm - American Bandstand (30 min version)
4pm - local
5pm ET/PT - ABC's Wide World of Sports normally airs


Note: for Western affiliates, when a College Football double header
aired from 9:30-4pm, the shows that are scheduled to run from
10:30-12:30 ET are fed from 4-6pm. Not all Western stations aired
the delayed shows. Saturday Superstar Movie and Wide World of Sports 
are not available from ABC that day.

ABC: (West when College Football double header airs that day)
7am - Bugs Bunny
7:30 - Yogi's Gang
8am - Super Friends
9am - Lassie's Rescue Rangers
9:30 - College Football Double-Header
4pm - Goober and The Ghost Chasers
4:30 - The Brady Kids
5pm - Mission: Magic
5:30pm - American Bandstand

ABC Day After Thanksgiving Cartoon Promo Special
(November 23, 1973)
TBA

ABC (Sunday AM)
10am - Kid Power
10:30 - The Osmonds
11am - H.R. Pufinstuf
11:30 - Make a Wish

NBC (Sep-Dec?):
8am - Lidsville
8:30 - Inch High Private Eye
9am - The Addams Family
9:30 - Emergency Plus Four
10am - Butch Cassidy and the Sundance Kids
10:30 - Star Trek The Animated Series
11am - Sigmund and the Sea Monsters
11:30 - The Pink Panther Show
12pm - The Jetsons
12:30 - Go!

NBC (Jan 74):
8am - Lidsville
8:30 - Addams Family
9am - Emergency Plus Four
9:30 - Inch High Private Eye
10am - Sigmund and the Sea Monsters
10:30 - The Pink Panher
11am - Star Trek
11:30 - Butch Cassidy and the Sundance Kids
12pm - The Jetsons
12:30 - Go

NBC (Jan 74) alt suggestion
8am - Lidsville
8:30 - Addams Family
9am - Emergency Plus Four
9:30 - Inch High Private Eye
10am - Butch Cassidy and the Sundance Kids
10:30 - Star Trek
11am - Sigmund and the Sea Monsters
11:30 - The Pink Panher
12pm - The Jetsons
12:30 - Go
Menu: Uncle Ray's Saturday Morning Cartoon Schedules Main Page 1960 1961 1962 1963 1964 1965 1966 1967 1968 1969 1970 1971 1972 1973 1974 1975 1976 1977 1978 1979 1980 1981 1982 1983 1984 1985 1986 1987 1988 1989 1990 1991 1992 1993 1994 1995 1996 1997 1998 1999 2000 2001
Related: SDN Media Blog SDN Media/Wires Aircheck, The Story of Top 40 Radio in San Diego 91X Top 91 Yearly Charts The O.B. Ranger Memories of Analog Television Cable TV History Retro Southern California TV Guides History of Network Daytime TV Schedules Saturday Morning Cartoon Schedules Festivus Day SDN Archives CD-R Game Shows on DVD TV Died Dave's Fun Stuff Radio
Market Zone: Amazon Electronics Hide My IP Data Storage Batteries TV Shows Video Games Groceries Amazon Instant Video Western Movies/TV Smartphones TV Sets Animated Video Science Fiction Music Downloads Cookbooks Comedy Video WiFi Radio Software
TV Zone: Star Wars Star Trek CSI NCIS Buffy the Vampire Slayer Seinfeld Eight is Enough M*A*S*H Cheers Married...With Children Sabrina the Teenage Witch Game of Thrones House of Cards Big Bang Theory Veep Everybody Loves Raymond South Park Doctor Who Batman
Notable: The Del: Dave's Entertainment Library! Cartoons Let's Laugh! Let's Watch TV! Celebrities a2z Let's Listen to Music! Hit Song Titles Dave's Fun Stuff Radio Stuff! SDN Media Blog Website Hosting Donate Cash
Footer: Dave's Fun Stuff Mega Birthdays Contact Webmaster
Support This Site:



Surf Anonymously with HideMyIP!
Check Out Hide My IP.
Price: $29.95 USD



more information

© 1995-2017. davesfunstuff.com All Rights Reserved. Reproduction of any part of this website without expressed written consent is prohibited.